MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TRI-LOBE BALLOON CATHETER; CATHETER, PERCUTANEOUS

W. L. GORE & ASSOCIATES, INC. GORE® TRI-LOBE BALLOON CATHETER; CATHETER, PERCUTANEOUS
Catalog Number BCL2645
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lot met pre-release manufacturing specifications.H6: code b20-the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code d15-there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2026, the patient underwent a thoracic endovascular procedure to treat a penetrating atherosclerotic (pau) utilizing gore® tag® thoracic branch endoprosthesis (tbe) and gore® tri-lobe balloon catheter.It was reported a tbe aortic extender was implanted at the proximal edge of the tbe aortic component.Upon physician ballooning the overlap between the tbe aortic component and tbe aortic extender, a little bit of waste was noted on the lesser curve of the aorta and appeared to pop out.Allegedly, the balloon was noted to be fully inside the graft, however the ballooning appeared to rupture the ascending aorta.It was also reported the patient coded after the ballooning was performed, and was converted to open heart repair.The patient is alive and is on bypass.Physician does not know what caused this issue, as no excessive force was used for ballooning.No further patient information is available.

Brand Name
GORE® TRI-LOBE BALLOON CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24639195
Report Number3007284313-2026-04636
Device Sequence Number9797555
Product Code DQY
UDI-Device Identifier00733132605224
UDI-Public(01)00733132605224(17)281123
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBCL2645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown